# SDR UALA2013071705021

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,020 hours, 6,513 cycles
- Engine: Pwa PW4056
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 7714404
- Part serial: 2859A
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEAVY HYDRAULIC LEAK COMING FROM ABOVE RT BODY GEAR.   FOUND LEAK AT BODY GEAR STEERING CONTROL MODULE RT SIDE.  MODULE REPLACED, LEAK CHECKED OK, TEST PASSED IAW AMM 32-53-04P403.
